# SDR 98ZZZX4098

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N494AT
- Make and model: Braero BAE125800A
- Aircraft serial: NA0404
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Line
- Part number: 258KFI91A
- Condition: Chafed
- Location: Bs 21
- Part time: 3,597 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AREA INSPECTION BEHIND PANEL F169, NOTED THE TKS MAIN SUPPLY LINE TO THE HORIZONTAL STABILIZER LEADING EDGE WAS ROUTED BEHIND THE AIR SUPPLY LINE TO THE LEFT ENGINE AIR JET PUMP.  THE TKS LINE WAS UNDER TENSION, WAS MELTED, AND DEFORMED TO THE EXTENT THAT 95 PERCENT OF THE LINE WALL THICKNESS WAS MISSING AND THE INTERIOR OF THE PIPE WAS RESTRICTED BY OVER 60 PERCENT.  TKS FLUID IS THE ONLY DEICING METHOD FOR THE HORIZONTAL STABILIZER.  RAYTHEON WAS NOTIFIED AND OTHER KAISER AIR MAINTAINED BAE 125-800'S WILL BE INSPECTED TO DETERMINE THE EXTENT OF THE PROBLEM.
